# SDR F3LA201907120049

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 6,408 hours, 2,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: FPTN404781R0001
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LOG PAGE LP1110468 ITEM 1:  LEFT FWD EMERGENCY EXIT SHOWED UNLOCKED ON ECAM.  SHOWED UNLOCKED ON F/A PANEL. CORRECTIVE ACTION:  LOG PAGE LP1110468 ITEM 1:  PERFORMED ADJUSTMENT OF EMERGENCY EXIT COVER FLAP TARGET PER AMM 52-71-00-820-002.  ECAM INDICATIONS SHOWS NORMAL.  NO FAULT AT THIS TIME.  OK FOR SERVICE.
